# SDR USAASA04040

- Difficulty date: April 28, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N743UW
- Make and model: Airbus A319-112
- Aircraft serial: 1277
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLT - FLT 83 - EN ROUTE CLT-SAN - DURING FLIGHT, THE CREW HEARD A NOISE COMING FROM THE NOSE LANDING GEAR AREA.  A CHECK OF THE LANDING GEAR POSITION INDICATION REVEALED THAT THE NOSE LANDING DOORS WERE INDICATING AS AN AMBER 'X'.  THE CREW RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED A BITE CHECK OF THE SYSTEM AND FOUND NO FAULTS.  THE NOSE LANDING GEAR DOOR SENSORS, TARGETS, AND CONNECTORS WERE CLEANED.  A GEAR SWING WAS PERFORMED.  OPERATIONALLY CHECKS OK.  (M)
